# SDR SWIA2019030545605

- Difficulty date: February 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 34,592 hours, 32,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER AT RT FS 349 ABOVE SERVICE DOOR LOWER SILL. (C-CHECK) RO: 03/02/2019 REPAIRED THE DOUBLER AT RT FS 349 ABOVE SERVICE DOOR LOWER SILL IAW REO.
